MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER

MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER
Catalog Number 70-6760
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
LEADCARE II BLOOD LEAD TESTING SYSTEM
Common Device Name
BLOOD LEAD ANALYZER
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
john lewis
101 billerica avenue, bldg. 4
north billerica, MA 01862
MDR Report Key25813973
Report Number1218996-2026-00267
Device Sequence Number20349748
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown